A Homological Lower Bound for Order Dimension of Lattices

Victor Reiner, Volkmar Welker

Research output: Contribution to journalArticle

3 Scopus citations


We prove that if a finite lattice L has order dimension at most d, then the homology of the order complex of its proper part Lo vanishes in dimensions d - 1 and higher. If L can be embedded as a join-sublattice in Nd, then Lo actually has the homotopy type of a simplicial complex with d vertices.

Original languageEnglish (US)
Pages (from-to)165-170
Number of pages6
Issue number2
StatePublished - Jan 1 1999


  • Lattices
  • Order complex
  • Order dimension
  • Topology of posets

Fingerprint Dive into the research topics of 'A Homological Lower Bound for Order Dimension of Lattices'. Together they form a unique fingerprint.

  • Cite this